Alert archive / Kansas / Flash Flood Warnings in 2010
Flash Flood Warning 7, NWS Topeka, KS
NWS Topeka, KS issued this flash flood warning at Jun 8, 2010, 5:35 PM CDT for 5 counties in Kansas. It was in force for 4 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2010, 5:35 PM CDT (22:35 UTC)
- Expired
- Jun 8, 2010, 9:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Coffey County, KS, Douglas County, KS, Franklin County, KS, Lyon County, KS, Osage County, KS
The radar
The Topeka radar (KTWX), 73 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 6:15 PM CDT | FLASH FLOOD | 1 W Quenemo, KS | OSAGE CTY SHERRIF REPORTED K68 HWY JUST WEST OF QUENEMO HAD UP TO 1 FOOT OF WATER FLOWING OVER IT AND WAS IMPASSABLE. ALSO REPORTED SEVERAL ROADS IN THE QUENEMO AND MELVERN AREAS WERE IMASSABLE AND CLOSED DUE TO FLASH FLOODING. |
| Jun 8, 6:15 PM CDT | FLASH FLOOD | 4 Ssw Quenemo, KS | OBSERVER REPORTED NUMEROUS ROADWAYS WITH WATER FLOWING OVER. REPORTED SOME ROADS WITH UP TO 1 FOOT OF FLOWING WATER AROUND SHAWNEE HEIGHTS ROAD AND 301ST IN OSAGE COUNTY. |
| Jun 8, 6:15 PM CDT | HEAVY RAIN 5.27 | 4 Ssw Quenemo, KS | 24 HOUR TOTAL |
| Jun 8, 6:35 PM CDT | FLOOD | 1 S Princeton, KS | SEVERAL COUNTY ROADS SOUTHWEST AND SOUTH OF PRINCETON HAD WATER OVER THEM. THE DEPTH OF THE WATER WAS UNKNOWN. |
| Jun 8, 6:35 PM CDT | FLASH FLOOD | 1 S Princeton, KS | SEVERAL COUNTY ROADS SOUTHWEST AND SOUTH OF PRINCETON HAD WATER OVER THEM. THE DEPTH OF THE WATER WAS UNKNOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.6 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1646 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 713 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.9
The text
As transmitted, in the capitals the NWS used until 2016.
704
WGUS53 KTOP 082235
FFWTOP
KSC031-045-059-111-139-090230-
/O.NEW.KTOP.FF.W.0007.100608T2235Z-100609T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
535 PM CDT TUE JUN 8 2010
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN COFFEY COUNTY IN EAST CENTRAL KANSAS...
DOUGLAS COUNTY IN EAST CENTRAL KANSAS...
FRANKLIN COUNTY IN EAST CENTRAL KANSAS...
LYON COUNTY IN EAST CENTRAL KANSAS...
OSAGE COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 930 PM CDT
* AT 528 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN OCCURRING FROM NUMEROUS THUNDERSTORMS ACROSS THE
WARNED AREA. ONE TO TWO INCHES OF RAIN HAS ALREADY OCCURRED IN MANY
AREAS SINCE 4 PM. ANOTHER INCH OR TWO OF RAINFALL CAN BE EXPECTED
THROUGH 7 PM CREATING FLASH FLOODING IN MANY AREAS.
* LOCATIONS IMPACTED INCLUDE...
LAWRENCE...
AMERICUS...
BALDWIN CITY...
EMPORIA...
EUDORA...
HARTFORD...
LEBO...
LYNDON...
MELVERN...
NEOSHO RAPIDS...
OLPE...
OSAGE CITY...
OTTAWA...
OVERBROOK...
POMONA...
PRINCETON...
QUENEMO...
READING...
WAVERLY...
WELLSVILLE...
WILLIAMSBURG...
BETO JUNCTION...
PLEASANT GROVE...
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 117 AND 206.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 199.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.
DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.
&&
LAT...LON 3839 9541 3839 9550 3836 9550 3816 9623
3817 9636 3854 9635 3886 9555 3886 9550
3888 9550 3901 9518 3897 9517 3897 9505
3848 9506
$$2 follow-up statements
008
WGUS73 KTOP 082350
FFSTOP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
650 PM CDT TUE JUN 8 2010
KSC031-045-059-111-139-090230-
/O.CON.KTOP.FF.W.0007.000000T0000Z-100609T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS-OSAGE-LYON-FRANKLIN-COFFEY-
650 PM CDT TUE JUN 8 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
NORTHERN COFFEY...FRANKLIN...LYON...OSAGE AND DOUGLAS COUNTIES...
AT 641 PM CDT...LOCAL LAW ENFORCEMENT AND SPOTTERS REPORTED FLOODING
OF MANY COUNTY ROADS OCCURRING ACROSS MUCH OF SOUTHERN OSAGE COUNTY
AND ALSO SOUTHERN FRANKLIN COUNTY TO THE SOUTH OF PRINCETON. RADAR
HAS ALSO ESTIMATED NEARLY 4 INCHES OF RAIN TODAY IN THESE AREAS.
MODERATE TO AT TIMES HEAVY RAINFALL STILL CONTINUES TO FALL ACROSS
MUCH OF THE WARNED AREA...AND ADDITIONAL FLASH FLOODING IS EXPECTED
TO OCCUR THIS EVENING IN MANY AREAS. RAINFALL RATES HOWEVER ARE
GRADUALLY DECREASING TO THE NORTH OF INTERSTATE 35.
LOCATIONS IMPACTED INCLUDE...
LAWRENCE...AMERICUS...BALDWIN
CITY...CLINTON...EMPORIA...EUDORA...HARTFORD...LEBO...LYNDON...
MELVERN...NEOSHO RAPIDS...OLPE...OSAGE
CITY...OTTAWA...OVERBROOK...POMONA...PRINCETON...QUENEMO...READING...
SCRANTON...WAVERLY...WELLSVILLE...WILLIAMSBURG AND BETO JUNCTION.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 117 AND 206.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 199.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.
DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.
&&
LAT...LON 3839 9541 3839 9550 3836 9550 3816 9623
3817 9636 3854 9635 3886 9555 3886 9550
3888 9550 3901 9518 3897 9517 3897 9505
3848 9506
$$697
WGUS73 KTOP 090144
FFSTOP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
844 PM CDT TUE JUN 8 2010
KSC045-090148-
/O.CAN.KTOP.FF.W.0007.000000T0000Z-100609T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS-
844 PM CDT TUE JUN 8 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR DOUGLAS COUNTY...
RAINFALL HAS DIMINISHED ACROSS THE COUNTY AND NO REPORTS OF FLASH
FLOODING HAVE BEEN RECEIVED. THEREFORE THE FLASH FLOOD WARNING HAS
BEEN CANCELLED.
LAT...LON 3839 9541 3839 9550 3836 9550 3816 9623
3817 9636 3832 9634 3843 9596 3872 9589
3873 9505 3848 9506
$$
KSC031-059-111-139-090230-
/O.CON.KTOP.FF.W.0007.000000T0000Z-100609T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE-LYON-FRANKLIN-COFFEY-
844 PM CDT TUE JUN 8 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
NORTHERN COFFEY...FRANKLIN...SOUTHERN LYON AND SOUTHERN OSAGE
COUNTIES...
AT 838 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS AND SPOTTERS
REPORTED FLASH FLOODING CONTINUING ACROSS SOUTHERN OSAGE INTO
SOUTHERN FRANKLIN COUNTY WITH MANY ROADS REPORTED UNDERWATER IN THE
QUENEMO AREA. RAINFALL WILL PERSIST ACROSS SOUTHERN LYON AND
NORTHERN COFFEY COUNTIES...BUT HAS DECREASED ELSEWHERE. RUNOFF WILL
CONTINUE TO PRODUCE FLOODING IN MUCH OF THE WARNED AREA UNTIL 930
PM.
LOCATIONS IMPACTED INCLUDE...
HARTFORD...LEBO...LYNDON...MELVERN...NEOSHO RAPIDS...OLIVET...OLPE...
OSAGE CITY...OTTAWA...POMONA...PRINCETON...QUENEMO...RANTOUL...
WAVERLY...WELLSVILLE...WILLIAMSBURG...BETO JUNCTION AND CENTROPOLIS.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 139 AND 199.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.
DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.
&&
LAT...LON 3839 9541 3839 9550 3836 9550 3816 9623
3817 9636 3832 9634 3843 9596 3872 9589
3873 9505 3848 9506
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 3:04 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Jun 8, 3:04 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 304 PM CDT TUE JUN 8 2010 .DISCUSSION... FRONT SLIDING INTO THE CWA ATTM...WITH NW WIND SHIFTS NOTED AT FNB SOUTHWEST THROUGH CNK AND K9K7 BACK THROUGH DDC. WEAKER LEADING IMPULSE ACROSS NC KS ATTM IS AHEAD OF STRONGER PUSH ACROSS THE DAKOTAS. DEWPOINTS IN THE LOWER 70S HAVE MADE IT NORTHWARD TO AROUND I70 WITH SOME SHOWERS STARTING TO FORM I70 NORTHWARD. LAPS INSTABILITY SUGGESTS CAPES AROUND 2500 INCREASE TO 3500 AND STILL RISING. BULK SHEAR PROGGED AROUND 40KTS 0-6KM WITH 20KTS 0-1KM ALSO NOTED. ELEVATED ECHOES HAVE BEGUN WITH SURFACE BASED CELLS ANTICIPATED WITHIN THE NEXT HOUR OR SO. INITIAL CONCERNS WITH STORM DEVELOPMENT WILL BE HAIL AND ISOLD TORNADO THREAT CONSIDERING STEEP UPPER LAPSE RATES...STRONG INSTABILITY AND LOW LCL HEIGHTS. AS FRONT MOVES ESE EXPECT CELLS TO BECOME LINEAR IN NATURE AND WIND THREAT TO INCREASE. STILL SOMEWHAT PROGRESSIVE SO ANTICIPATE MOST SEVERE THREAT TO END LATE EVENING WITH STRATIFORM PRECIP BEHIND THE FRONT DECREASING INTO THE OVERNIGHT HOURS. 67 WEDNESDAY...SFC FRONT DROPS SOUTH OF THE FORECAST AREA...AND ALLOWS FOR COOLER TEMPS AND LOWER TDS TO SLIDE INTO NORTHEAST KANSAS. LEFT IN SLIGHT CHANCE POPS SOUTH OF A COUNCIL GROVE TO OTTAWA LINE NEAREST THE POTENTIAL INFLUENCE OF SFC FRONT. WEDNESDAY NIGHT...AFTERNOON CONVECTION OVER WY/CO/NE 3 STATE AREA EXPECTED TO CONGEAL INTO ANOTHER MCS. PENDING INITIAL DEVELOPMENT AREA...FORWARD PROPOGATING CORFIDI VECTORS STEER THE COMPLEX EAST- SOUTHEASTWARD...WITH THE GFS WIND FIELD A BIT MORE VEERED THAN THE NAM AFTER 09Z. WILL MAINTAIN LOW CHANCE POPS...BEST NORTH WHERE MEDIUM RANGE MODEL GUIDANCE CURRENTLY DEPICTS THE COMPLEX TRACKING. THURSDAY...LINGERING POST-MCS PRECIP POSSIBLE DURING THE MORNING HOURS. BY LATE MORNING/AFTERNOON...H5 RIDGING BUILDS ALOFT. WELL CAPPED ATMOSPHERE AND NO DISCERNIBLE FEATURE TO PROVIDE FORCING FOR ASCENT WILL KEEP THE DAY DRY. STRONG SOUTHERLY FLOW AHEAD OF DEVELOPING LEE TROUGH BOOSTS MAX TEMPS BACK TO NEAR 90 AREA-WIDE. THURSDAY NIGHT...DEVELOPING 850MB LLJ NOSING INTO NORTH CENTRAL KS AND SOUTH CENTRAL NE SHOULD BRING WIDESPREAD TSRA TO THE AREA. TRENDED BEST POPS NORTH OF I-70 WHERE COOLER 700MB TEMPS AND STEEPER MIDLEVEL LAPSE RATES WILL BE IN PLACE. FRIDAY THROUGH SATURDAY...H5 TROUGH CONTINUES TO DIG INTO THE DESERT SW. MEANWHILE...CLOSED CIRCULATION OVER TEXAS THAT HAS BEEN NEARLY STATIONARY AS OF LATE WILL LIFT NORTHWARD INTO WESTERN MISSOURI FRIDAY MORNING. MAINTAINED SLIGHT CHANCE POPS TO ACCOUNT FOR THIS FEATURE...ALTHOUGH 08/12Z MODELS HAVE EJECTED THE LOW A BIT FURTHER EAST THAN PREVIOUSLY NOTED. SEVERAL LOBES OF ENERGY LIFT NORTHEASTWARD THROUGH THE MEAN SWERY FLOW OVER THE CENTRAL PLAINS STATES...MAINLY IMPACTING WESTERN KS/NE. LEE TROUGH/SFC SFC LOW SIMILARLY REMAIN OVER WESTERN KANSAS. AS HEIGHT FALLS SHIFT EASTWARD...EXPECT TO SEE A GRADUAL SHIFT OF SHORTWAVE ENERGY AND SFC FEATURES INTO THE LOCAL AREA AS WELL. INTRODUCED POPS...MAINLY NORTH...OVERNIGHT FRIDAY INTO SATURDAY MORNING...AND ACROSS THE ENTIRE AREA SATURDAY AS THE SFC TROUGH AXIS SETS-UP FROM SFC LOW OVER SW KS THROUGH CENTRAL IOWA. HIGHEST POPS SATURDAY NIGHT AGAIN ON NOSE OF NOCTURNAL JET. LONG RANGE...MUCH UNCERTAINTY IN LOW CONFIDENCE FORECAST. GENERAL SET-UP ALLOWS H5 CLOSED LOW TO DEVELOP IN THE BASE OF THE WESTERN CONUS LONGWAVE TROUGH SATURDAY NIGHT. THEREAFTER...HPC PREFERRED 08/00Z ECMWF HOLDS BACK ENERGY OVER NV/UT BEFORE SLOWLY LIFTING IT NEARLY NORTHWARD AS A NEGATIVELY TILTED TROUGH INTO MONTANA AND THE NORTHERN PLAINS...WHILE THE 08/06Z GFS EJECTS A MORE DAMPENED POSITIVELY TILTED TROUGH THE CENTRAL CONUS. NOTABLY...08/12Z GFS MUCH MORE IN LINE WITH ECMWF. EITHER WAY...850MB BAROCLINIC ZONE AND SFC FRONT MOVE INTO THE STATE EARLY SUNDAY...AND HANG UP OVER THE SOUTHERN PLAINS STATES BEFORE LIFTING BACK NORTHWARD LATE MONDAY OR TUESDAY. CHANGES TO THE GOING FORECAST ARE AS FOLLOWS: ADDED CHANCE POPS SATURDAY...AND UPPED POPS SATURDAY NIGHT. WILL HAVE TO KEEP A CLOSE EYE ON RAINFALL...ESPECIALLY WITH SOGGY WEATHER OBSERVED LATELY LOCALLY. HIGH MOISTURE ENVIRONMENT WITH PWATS EXCEEDING 2 INCHES SATURDAY WILL MAKE FOR EFFICIENT RAIN PRODUCTION. BEST CHANCE FOR RAIN...AS REFLECTED BY POPS...WILL BE WITH STRENGTHENING 850MB NOCTURNAL JET SATURDAY NIGHT. LOWERED HIGHS A FEW DEGREES TO NEAR...OR 3-5 DEGREES BELOW CLIMO. CLOUDS...CONVECTION...AND SFC FRONT DROPPING SOUTH OF THE FORECAST AREA ALL INFER COOLER THAN AVERAGE TEMPS...AND ADJUSTED ACCORDINGLY. LUNDE && .AVIATION... PUT STRONG TEMPO GR0UPS IN THE TOP/FOE SITES WITH FRONT NEARBY AT TIME STORMS ARE PROGGED TO DEVELOP. CONDITIONS OUTSIDE CONVECTION VFR AT THIS TIME BUT WILL KEEP EYE OUT FOR LOW STRATUS BEHIND STORMS. SOUTH WINDS BECOME NORTH THEN EAST THROUGH THE TAF PERIOD AND ARE GUSTY AND ERRATIC NEAR STORMS. 67 && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jun 8, 10:00 AM CDT, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 1000 AM CDT TUE JUN 8 2010 KSZ008>012-020>024-026-034>040-054>056-058-059-091200- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 1000 AM CDT TUE JUN 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATER THIS AFTERNOON AND TONIGHT...GENERALLY ALONG AND SOUTH OF A SENECA TO COUNCIL GROVE LINE. SOME LOCALLY HEAVY RAINFALL IS POSSIBLE AS WELL AS DAMAGING WINDS...LARGE HAIL. ISOLATED TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS SOUTH OF INTERSTATE 70 ON WEDNESDAY...ACROSS THE ENTIRE AREA WEDNESDAY NIGHT AND EAST OF HIGHWAY 77 ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED LATE THIS AFTERNOON AND TONIGHT.
The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 3:36 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 39 min |
| Jun 8, 4:40 AM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley | 20 min |
| Jun 8, 4:34 PM CDT | Areal Flood Advisory | TOP | Coffey, Douglas, Franklin, Lyon, Osage | 116 min |
| Jun 8, 4:40 PM CDT | Tornado Warning | TOP | Coffey, Osage | 35 min |
| Jun 8, 5:50 PM CDT | Tornado Warning | TOP | Franklin | 25 min |
| Jun 8, 6:51 PM CDT | Severe Thunderstorm Warning | TOP | Coffey | 18 min |
Nearby
Flash Flood Warnings in Kansas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.